# SDR DXTA2010052404098

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 7,818 hours, 4,965 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING LANDING GEAR UP, WE GOT A GEAR UNSAFE INDICATION ALL (3) RED LIGHTS AND A FLASHING RED GEAR HANDLE. RETURNED TO AIRPORT GEAR DOWN WITH ALL INDICATIONS NORMAL (3) GREEN NO RED.  REPLACED DEFECTIVE NLG UPLOCK ASSY IAW MM 32-322. OPS AND LEAK CHECKS GOOD.
